Advertisement
If you have a new account but are having problems posting or verifying your account, please email us on [email protected] for help. Thanks :)
Private profiles - please note that profiles marked as private will soon be public. This will facilitate moderation so mods can view users' warning histories. All of your posts across the site will appear on your profile page (including PI, RI). Groups posts will remain private except to users who have access to the same Groups as you. Thread here
Some important site news, please read here. Thanks!

The Pfizer Swell

  • 31-07-2021 12:01am
    #1
    Registered Users Posts: 3,539 ✭✭✭ 2ndcoming


    I had my second dose yesterday and I had noticed this the first time as well but I thought I was imagining it, now I'm not so sure.

    My manhood is at least two inches longer since I got these jabs.

    Are Pfizer secretly creating an army of well endowed supersoldiers for the wars to come? We all know their background so it's not exactly out of left field, maybe they just mixed up the vials in my case but come on, what are the chances of that? Has anyone else noticed this weird and potentially frightening side effect?



Comments

  • Registered Users Posts: 2,497 ✭✭✭ con747


    You could have got the two inches shorter vial.



  • Registered Users Posts: 3,539 ✭✭✭ 2ndcoming


    Is that a thing? Anti-viagra? I didn't know they had that in their locker. I can't really see a market for it but you never know.



  • Registered Users Posts: 5,855 ✭✭✭ touts


    Have you ever noticed how after you use some weed killers the weeds seem to get a sudden spurt of growth for a couple of days. Then they shrivel up and disappear.

    Well it's basically the same thing here.



  • Registered Users Posts: 3,539 ✭✭✭ 2ndcoming


    I don't know much about weed killers but at this stage I could do with that. It's a burden.



  • Registered Users Posts: 21,324 ✭✭✭✭ Esel


    So, it's 3" now? Win!

    Not your ornery onager



  • Advertisement
Advertisement